Journal article icon

Journal article

Une Conjecture sur la Torsion des Classes de Chern des Fibrés de Gauss–Manin

Abstract:
Pour tous t ∈ ℕ nous dénissons un certain entier positif Nt et nous conjecturons que si H est un fibré de Gauss–Manin d'une fibration semi-stable, alors sa t-ième classe de Chern est annulée par Nt. Nous démontrons diverses conséquences de cette conjecture.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 496.9KB)
Publisher copy:
10.2977/PRIMS/26

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Pembroke College
Role:
Author
Publisher:
European Mathematical Society Publisher's website
Journal:
Publications of the Research Institute for Mathematical Sciences Journal website
Volume:
46
Issue:
4
Pages:
789-828
Publication date:
2010-11-18
DOI:
EISSN:
1663-4926
ISSN:
0034-5318
Source identifiers:
745039
Keywords:
Pubs id:
pubs:745039
UUID:
uuid:8cefe893-dff0-46fb-bece-85bd385dca67
Local pid:
pubs:745039
Deposit date:
2018-05-05

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP